# SDR CA120525002

- Difficulty date: May 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 6,547 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Part number: 62820000
- Condition: Broken
- Location: Flap Return
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP RETURN SPRING WAS FOUND BROKEN AT ATTACH POINT DURRING PREFLIGHT INSPECTION.
